# SDR VNAA202501210029

- Difficulty date: December 26, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,446 hours, 17,425 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670319963S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MOUNTING ANGLE AND 3 LOWER SILL ANGLES (WEB FLOOR PROTECTOR ANGLES) OF SERVICE DOOR SURROUND STRUCTURE.    CORROSION ON 3 LOWER SILL ANGLES (WEB FLOOR PROTECTOR ANGLES) OF SERVICE DOOR SURROUND STRUCTURE WAS REMOVED AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM 51-21-06-001-001-A01 AND SRM 53-21-23-101-002-A02 .  MOUNTING ANGLE WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND  SRM 51-42-21-001-001-A01.
